# SDR DL75A041107

- Difficulty date: December 16, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 56,266 hours, 29,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AND REPAIR REPLACEMENT AT STATION 1505 AND STR 28L.  REPAIRED IAW ERA 095225-14.
